# SDR FDEA202109162318

- Difficulty date: September 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 34,406 hours, 19,284 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B491
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

PDIS  669     32-30  3699     15SEP21  MKE  OPEN  U  AFTER TAKE OFF KIND. LANDING GEAR HANDLE WOULD NOT  COME UP IN SYS POS 1. POS SYS 2 WAS MEL. BUT TRIED  POS SYS 2 AND IT WORKED. USED POS SYS 1 TO LOWER  THE GEAR AT MKE. NO ISSUES.     "MEL 32-30-01-A: LANDING GEAR RETRACTION SYSTEM -  INOP. MAX SPEED 255 KIAS / 0.65 M. DO NOT USE FMS  PROFILE MODE. CARGO COMPARTMENTS MUST REMAIN  EMPTY." ERFORMED NORMAL EXTENSION AND RETRACTION ADJUSTMENT/TEST.  EXTENSION AND   RETRACTION NORMAL IN SYSTEM 1 AND SYSTEM 2.  OK FOR SERVICE.  REF 300-600  AMM  32-  31-00-05.
